MathSciNet Relay Station
MathSciNet bibliographic data
MR1197511 (93k:11014) 11B68 (11D41 11R29 11Y35 11Y40)
Buhler, J.; Crandall, R.; Ernvall, R.; Metsänkylä, T. Irregular primes and cyclotomic invariants to four million. Math. Comp. 61 (1993), no. 203, 151–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement